# SDR SWAA2025121532036

- Difficulty date: November 5, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 57,012 hours, 34,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON VERTICAL STIFFENER, BS 540, BL 0, BULKHEAD AREA IN THE FWD CARGO BAY.  REPLACED THE VERTICAL STIFFENER IAW SRM 51-10-02; SRM 51-40-02, DWG 111A2001, SHEET 113, REV B, AND DWG 111A2001, SHEET 114, REV B.
